Extra Pulmonary Tuberculosis Can Come Back Again Or Not …?
hello doc, I am a former patient with extra lung in the ovary, there is a lump right 7.3cm left 6.5cm first 3 years ago, has been treated for 6 months, now thank God my ovary has gone on the left, 1.5cm left right, I am now on treatment I want to pull out my wisdom tooth, I was given antibiotics for my teeth yellow caplus, after 2 days, my chest hurts, why are my lungs allergic to the drug? now the medicine has run out. drink, 10 capsules have been drunk, please enlighten me ,, nknp the chest hurts, does tuberculosis reappear triggered by the antibiotic drug ,,
Good afternoon, thank you for the question
Extra-pulmonary tuberculosis infection begins with the initial infection in which 98% occurs in the lungs and surrounding lymph nodes. The tuberculosis germs can then spread from the lungs throughout the body to certain organs such as the brain, kidneys, intestines, or the lungs themselves via the bloodstream or lymphatic flow. When it reaches certain organs, the infection will immediately cause symptoms or the germs can become dormant and activate at a later date.
Tuberculosis disease can relapse or recur if there is re-infection or germs that are dormant in some of the activated organs, one of which is due to poor immunity. Tuberculosis infection does not relapse as a result of being triggered by certain medications, but because a similar infection returns.
The complaints you feel may be due to disorders that have nothing to do with previous tuberculosis infection. Some medications can irritate the stomach and trigger an increase in stomach acid secretion, causing chest sensations such as shortness of breath or chest pain.
If you experience this complaint that interferes with your daily activities, consult your doctor to find out the cause through interviews and a detailed physical examination.
So, I hope this information can help you